dc.contributor.authorPasechnik, Dmitrii V.
dc.date.accessioned2013-04-03T08:39:11Z
dc.date.available2013-04-03T08:39:11Z
dc.date.copyright1993en_US
dc.date.issued1993
dc.identifier.citationPasechnik, D. V. (1993). Geometric Characterization of Graphs from the Suzuki Chain. European Journal of Combinatorics, 14(5), 491-499.en_US
dc.identifier.issn0195-6698en_US
dc.identifier.urihttp://hdl.handle.net/10220/9443
dc.description.abstractLet Σ0,…,Σ6 be the graphs from the Suzuki chain [12]. We classify connected locally Σi graphs Θi + 1 for i = 3, 4, 5. If i = 3, 4 then Θi + 1, is isomorphic to Σi + 1, whereas Θ6 is isomorphic either to Σ6 or to its 3-fold antipodal cover 3Σ6.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesEuropean journal of combinatoricsen_US
dc.rights© 1993 Academic Press Limited. This is the author created version of a work that has been peer reviewed and accepted for publication by European Journal of Combinatorics, Academic Press Limited. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1006/eujc.1993.1051].en_US
dc.titleGeometric characterization of graphs from the suzuki chainen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1006/eujc.1993.1051
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record